# SDR UALA2012091105102

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 37,700 hours, 16,378 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S WINDSHIELD HEAT IS INOP.  SLIDING WINDOW INOP.  FAULTING SLIDING WINDOW SENSOR, WORK WITH MT 30-003. OPBLM PARTS: 565-2103  9F21895-501 (HARNESS).  CYCLED WINDOW HEAT CBS, FAULT CLEARED WITH NORMAL INDICATIONS.  NO FURTHER MAINTENANCE ACTION NEEDED PER OPBLM.
